# SDR FDEA201103231184

- Difficulty date: March 23, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757231
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3151
- Condition: Damaged
- Location: Bs 1621-1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN BS 1620 AND 1630 AT STRINGER 1, AREA HAS TOOLMARKS ON 5 LOCATIONS, AS   MARKED AT 12 0'CLOCK. ACCOMPLISHED AND COMPLIED WITH EA F-5330-146390.  MAJOR REPAIR.
